MDJunction - People Helping People
 
Ask a Question
08/04/2010 10:34 AM

Just started Wellbutrin, feeling a little shaky...

loreejourney
loreejourney  
Posts: 11
Member

Hi,

I just started taking Wellbutrin extended release and I am feeling a little shakey and have a bit of a headache. I really needed something because I was just feeling so down, I could do things I absolutely had to, but even taking a shower felt exhausting. It's like the mind want's to do regular things, but the body is on strike. He also prescribed me something called Nuvigil to help the energy issue, anyone know anything about that one? I may do an extra post on it to see. My heart and best thoughts go out to each of you. I know from experience, that it's hard to keep the faith, and see brighter days, but I think if we can get the help we need, we can experience those more frequently--and no! I don't me touching the manic brightness!

Reply

08/04/2010 12:00 PM
bagofcandy
bagofcandyPosts: 1259
Senior Member

I was on wellbutrin and provigil (the predecessor to nuvigil) for awhile.

The wellbutrin also made me feel shaky but that could also be because of the nuvigil.

Those really worked well together to yank me out of a depression in combination with lamictal and seroquel. the provigil helped me make it through the work day without falling asleep on myself.

Hopefully, it works for you.


08/04/2010 02:09 PM
Joy75
Joy75  
Posts: 16594
Group Leader
I'm an Advocate

I used to take Welbutrin, but I can't remember the side effects I experienced or if it made me tired or not. Nuvigil is a medication for energy and wakefulness. I hope this works for you. I wish you the best of luck!!

08/04/2010 03:19 PM
auntie60
auntie60  
Posts: 303
Member

I took Wellbrutin before I was diagnosed with Bipolar as a SSRI. It literally almost put me over the edge. I couldn't sleep., I was so anxious, I couldn't concentrate. But we all know that different medications interact with the body chemistry of others so what didn't work for me doesn't mean it won't work for you.

auntie60

Dean


08/05/2010 09:41 AM
loreejourney
loreejourney  
Posts: 11
Member

Hi All, and thank you for your input it really helps. It is also good to know that some of you have also been put on Nuvijil. I am already feeling better today and the yuks I was having seem to be fading fast. I haven't tried the Nuvijil yet. I figured one new drug at a time. Take care, and I hope you are all doing well today.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved